# SDR SIMA20140224004

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,823 hours, 20,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EXIT SIGN DS158 ABOVE FLIGHT ATTENDANT FLASHLIGHT IS DIM.  R & R BULBS IAW EMERGENCY FLOOR EXIT SIGN DS158.  OPERATIONS TESTED OK IAW CRJ AMM 33-51-00.
